A nonparametric test of serial independence for time series and residuals

Kilani Ghoudi, Reg J. Kulperger, Bruno Rémillard

Research output: Contribution to journalArticlepeer-review

44 Citations (Scopus)


This paper presents nonparametric tests of independence that can be used to test the independence of p random variables, serial independence for time series, or residuals data. These tests are shown to generalize the classical portmanteau statistics. Applications to both time series and regression residuals are discussed.

Original languageEnglish
Article number91967
Pages (from-to)191-218
Number of pages28
JournalJournal of Multivariate Analysis
Issue number2
Publication statusPublished - 2001
Externally publishedYes


  • Cramér-von Mises tatistics
  • Empirical processes
  • Independence
  • Pseudo-observations
  • Residuals
  • Serial independence
  • Weak convergence

ASJC Scopus subject areas

  • Statistics and Probability
  • Numerical Analysis
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'A nonparametric test of serial independence for time series and residuals'. Together they form a unique fingerprint.

Cite this